# SDR ASAA2023080144346

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,145 hours, 10,346 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE HANDLE DOES NOT ILLUMINATE DURING OVHT/FIRE TEST. GROUNDED - YES. ON DEFERRAL.
